MAUDE Adverse Event Report: MIZUHO OSI RATCHET TOWER; MOUNTING BRACKET

MIZUHO OSI RATCHET TOWER; MOUNTING BRACKET
Model Number 7803-579
Medical Device Problem Code Device Slipped (1584)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/27/2023
Type of Reportable Event Malfunction
Event or Problem Description
Table lowered on its own during surgery.
 
Additional Manufacturer Narrative
The suspect medical device returned to the manufacturer was received in a disassembled fashion.This made it unable to conduct proper device evaluation to identify the root cause of the incident.An in-service training is requested to educate the customer on preventative maintenance and repair procedures.
 
Event or Problem Description
Table lowered on its own during surgery.

Brand Name
RATCHET TOWER
Common Device Name
MOUNTING BRACKET
Manufacturer (Section D)
MIZUHO OSI
30031 ahern ave
union city CA 94587 1234
Manufacturer (Section G)
MIZUHO OSI
30031 ahern ave
union city CA 94587 1234
Manufacturer Contact
krina shah
30031 ahern ave
union city, CA 94587-1234
5104291500
MDR Report Key16507775
Report Number2921578-2023-00002
Device Sequence Number12357944
Product Code JEA
UDI-Device Identifier00842430104220
UDI-Public00842430104220
Combination Product (Y/N)N
Initial Reporter StateWY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 05/24/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7803-579
Device Catalogue Number7803-579
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2023
Supplement Date Received by Manufacturer02/27/2023
Initial Report FDA Received Date03/08/2023
Supplement Report FDA Received Date05/24/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown